# SDR DL72S981995

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT DOOR(S), EMERGENCY LIGHTS INOP.  REPLACED LT OVERWING EXIT DOOR(S) BATTERY PACK, SYSTEM OPS.  NORMAL PER MM.
